Jun.-Prof. Dr. Matthias Meiners

Technische Universität Darmstadt

Fachbereich Mathematik
Arbeitsgruppe Stochastik
Schlossgartenstraße 7
64289 Darmstadt

 

E-Mail: meiners [at] mathematik.tu-darmstadt.de

 

Office: S2|15  Room: 351

 

Phone: +49 (0) 6151 - 16-23386
Fax:     +49 (0) 6151 - 16-23381

Office hours: by appointment


Teaching

Summer semester 2016 Einführung in die Finanzmathematik, Masterseminar
Winter semester 2015/2016 Schadenversicherungsmathematik
Winter semester 2014/2015 Proseminare Erzeugende Funktionen und Generating functions
Summer semester 2014 Erneuerungstheorie, Masterseminar Perkolation
Winter semester 2013/2014 Mathematik und Statistik für Biologen
Summer semester 2012Random Walk in Random Environment

Conferences

Conferences I am (co-)organizing

March 27-31, 2017 Spring school "Probability in mathematics and physics"

Conferences I have been (co-)organizing

April 4-8, 2016 Spring school "Geometric Models in Probability"
March 23-27, 2015 Winter school "Stochastic Analysis of Spatially Extended Models"
July 15-18, 2014 Workshop on Persistence probabilities and related fields
February 24-28, 2014 Winter school "Spatial Models in Statistical Physics"

Research

Research interests

  • Branching processes
  • Fixed-point equations for distributions
  • Functional equations in probability theory
  • Percolation
  • Random walks

Group

Dr. Konrad Kolesko TU-Darmstadt-Seite
Jan-Erik Lübbers TU-Darmstadt-Seite

Publications

  1. Convergence of complex martingales in the branching random walk: the boundary
    joint work with Konrad Kolesko
    Submitted. arxiv
  2. Solutions to complex smoothing equations
    joint work with Sebastian Mentemeier
    To appear in Probab. Theory Related Fields. arxiv springerlink
  3. Asymptotics of random processes with immigration II: convergence to stationarity
    joint work with Alexander Iksanov and Alexander Marynych
    To appear in Bernoulli. arxiv Bernoulli
  4. Asymptotics of random processes with immigration I: scaling limits
    joint work with Alexander Iksanov and Alexander Marynych
    To appear in Bernoulli. arxiv Bernoulli
  5. Moment convergence of first-passage times in renewal theory
    joint work with Alexander Iksanov and Alexander Marynych
    Statist. Probab. Lett. 119 (2016), 134-143. arxiv sciencedirect
  6. Exponential moments of first passage times and related quantities for Lévy processes
    joint work with Frank Aurzada and Alexander Iksanov
    Math. Nachr. 288 (2015), No. 17–18, 1921–1938. arxiv onlinelibrary.wiley
  7. Fixed points of multivariate smoothing transforms with scalar weights
    joint work with Alexander Iksanov
    ALEA 12 (2015), 69-114. ALEA
  8. Power and exponential moments of the number of visits and related quantities for perturbed random walks
    joint work with Gerold Alsmeyer and Alexander Iksanov
    J. Theor. Probab. 28 (2015), Issue 1, 1-40. arxiv springerlink
  9. Rate of convergence in the law of large numbers for supercritical general multi-type branching processes
    joint work with Alexander Iksanov
    Stochastic Process. Appl. 125 (2015), no. 2, 708–738. arxiv sciencedirect
  10. Limit theorems for renewal shot noise processes with eventually decreasing response functions
    joint work with Alexander Iksanov and Alexander Marynych
    Stochastic Process. Appl. 124 (2014), no. 6 , 2132–2170. sciencedirect arxiv
  11. Fixed points of the smoothing transform: two-sided solutions
    joint work with Gerold Alsmeyer
    Probab. Theory Related Fields 155 (2013), no. 1-2, 165–199. arxiv springerlink
  12. The functional equation of the smoothing transform
    joint work with Gerold Alsmeyer and J.D. Biggins
    Ann. Probab. 40 (2012), no. 5, 2069-2105. pdf arxiv projecteuclid
  13. Fixed points of inhomogeneous smoothing transforms
    joint work with Gerold Alsmeyer
    J. Difference Equ. Appl. 18 (2012), no. 8, 1287–1304. arxiv tandfonline
  14. Exponential moments of first passage times and related quantities for random walks
    joint work with Alexander Iksanov
    Electron. Commun. Probab. 15 (2010), 365–375. arxiv ecpejp
  15. An almost-sure renewal theorem for branching random walks on the line
    J. Appl. Probab. 47 (2010), no. 3, 811–825. Preprint projecteuclid
  16. Exponential rate of almost-sure convergence of intrinsic martingales in supercritical branching random walks
    joint work with Alexander Iksanov
    J. Appl. Probab. 47 (2010), no. 2, 513–525. arxiv projecteuclid
  17. A min-type stochastic fixed-point equation related to the smoothing transformation
    joint work with Gerold Alsmeyer
    Theory Stoch. Process. 15 (2009), no. 2, 19–41. pdf arxiv
  18. Weighted branching and a pathwise renewal equation
    Stochastic Process. Appl. 119 (2009), no. 8, 2579–2597. sciencedirect
  19. A note on the transience of critical branching random walks on the line
    joint work with Gerold Alsmeyer
    Fifth Colloquium on Mathematics and Computer Science, 421–435. pdf
  20. A stochastic maximin fixed-point equation related to game tree evaluation
    joint work with Gerold Alsmeyer
    J. Appl. Probab. 44 (2007), no. 3, 586–606. projecteuclid

Theses

  • Ein gewichtetes Verzweigungsmodell und seine Anwendungen in der Analyse stochastischer Fixpunktgleichungen (German)
    PhD thesis, November 2008.
  • Über stochastische Maximin-Fixpunktgleichungen (German)
    Diploma thesis, January 2006.

Coauthors

Gerold Alsmeyer, Frank Aurzada, J.D. Biggins, Alexander M. Iksanov, Alexander Marynych


Links

MathSciNet

My MathSciNet profile

zbMATH

My zbMATH profile

A A A | Print Drucken | Impressum Impressum | Contact Kontakt
    zum Seitenanfangzum Seitenanfang